# SDR NACA2024070900007

- Difficulty date: July 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Plug
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDOW PLUG #R40 AFTER CORROSION REMOVED, ORIGINAL THICKNESS 0.333" AFTER CLEANUP 0.272", OVER 10%. REPLACED PLUG IAW AMM 56-21-11
